# SDR SWAA2013012812038

- Difficulty date: January 7, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 995576317
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS DOOR LT 1 INTERNAL STRUCTURE INTERCOSTAL CRACKED ON SIDE OF DOOR HANDLE COMPARTMENT.  REMOVED AND REPLACED INTERCOSTAL IAW SRM.
